MathSciNet Relay Station
MathSciNet bibliographic data
MR1917269 (2003g:33006) 33C10
MacLeod, Allan J. Asymptotic expansions for the zeros of certain special functions. J. Comput. Appl. Math. 145 (2002), no. 2, 261–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement